Taiwanese Journal of Mathematics

ON SUBORDINATIONS FOR CERTAIN ANALYTIC FUNCTIONS ASSOCIATED WITH THE DZIOK-SRIVASTAVA LINEAR OPERATOR

Jin-Lin Liu

Full-text: Open access

Abstract

By making use of the method of differential subordination, we investigate some interesting properties of certain analytic functions associated with the Dziok-Srivastava linear operator.

Article information

Source
Taiwanese J. Math., Volume 13, Number 1 (2009), 349-357.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500405288

Digital Object Identifier
doi:10.11650/twjm/1500405288

Mathematical Reviews number (MathSciNet)
MR2489323

Zentralblatt MATH identifier
1173.30308

Subjects
Primary: 30C45: Special classes of univalent and multivalent functions (starlike, convex, bounded rotation, etc.)

Keywords
differential subordination subordinating factor Hadamard product (or convolution) the Dziok-Srivastava linear operator

Citation

Liu, Jin-Lin. ON SUBORDINATIONS FOR CERTAIN ANALYTIC FUNCTIONS ASSOCIATED WITH THE DZIOK-SRIVASTAVA LINEAR OPERATOR. Taiwanese J. Math. 13 (2009), no. 1, 349--357. doi:10.11650/twjm/1500405288. https://projecteuclid.org/euclid.twjm/1500405288


Export citation

References

  • A. A. Attiya, On some applications of a subordination theorem, J. Math. Anal. Appl., 311 (2005), 489-494.
  • J. Dziok and H. M. Srivastava, Classes of analytic functions associated with the generalized hypergeometric function, Appl. Math. Comput., 103 (1999), 1-13.
  • J. Dziok and H. M. Srivastava, Some subclasses of analytic functions with fixed argument of coefficients associated with the generalized hypergeometric function, Adv. Stud. Contemp. Math., 5 (2002), 115-125.
  • J. Dziok and H. M. Srivastava, Certain subclasses of analytic functions associated with the generalized hypergeometric function, Integral Transform. Spec. Funct., 14 (2003), 7-18.
  • A. Gangadharan, T. N. Shanmugam and H. M. Srivastava, Generalized hypergeometric functions associated with k-uniformly convex functions, Comput. Math. Appl., 44 (2002), 1515-1526.
  • J.-L. Liu, Strongly starlike functions associated with the Dziok-Srivastava operator,Tamkang J. Math., 35 (2004), 37-42.
  • J.-L. Liu and H. M. Srivastava, Classes of meromorphically multivalent functions associated with the generalized hypergeometric function, Math. Comput. Modelling, 38 (2004), 21-34.
  • H. S. Wilf, Subordinating factor sequences for convex maps of the unit circle, Proc. Amer. Math. Soc., 12 (1961), 689-693.
  • D. G. Yang, Some properties of certain analytic functions, Soochow J. Math., 23 (1997), 63-70.